# SDR 97ZZZX4582

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HK
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Plate
- Part number: 8302781
- Condition: Cracked
- Location: Brake Assy
- Part time: 4,714 hours
- Component: C1630320207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, NOTED RUB MARKS ON INSIDE OF BRAKE DISC.  FURTHER INVESTIGATION FOUND THE TORQUE PLATE CRACKED AT THE BUSHING FOR THE SLIDE PINS OF THE CALIPER.  SUBMITTER STATED THIS IS THE SECOND CRACKED TORQUE PLATE ON LT SIDE OF A 206 SUBMITTER HAS FOUND.
